Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

Certain Properties of Modified Laguerre Polynomials Via Lie Algebra

PP: 141-143
Author(s)
K. B. Kachhia, J. C. Prajapati, S. D. Purohit,
Abstract
The aim of present paper is to discuss some operators defined on a Lie algebra for the purpose of deriving some properties of modified Laguerre polynomials.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved